# SDR SWIA2017101043849

- Difficulty date: September 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 634-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOOR SUPPORT BETWEEN BS 364 AND 379.   REPLACED THE FLOOR SUPPORT IAW REO.
